# SDR 06FDEA04289

- Difficulty date: December 20, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 514 RBL 7.5 HAS DAMAGE TO FLOORBOARD ATTACH FLANGE.  REMOVED AND REPAIRED SEAT TRACK S4929405 REF DC/MD 10 SRM 53-42-01 FIG 5 VOL 1, 53-42-01 FIG3 VOL III.  DRILLED, COUNTERSUNK, ALODINED AND PRIMED AND INSTALLED SEAT TRACK AND SPLICES REF DC/MD-10 SRM 51-31-01 PAGE 1 VOL II, 51-21-01 VOLI PAGE 1 AND 53-70-00 VOL1.  MAJOR REPAIR MECH 110217 QC227.
